The least squares method in heteroscedastic censored regression models

I. Van Keilegom, M.G. Akritas

Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

Original languageEnglish
Title of host publicationFestschrift for George Roussas
EditorsM. Puri
Pages379-391
Publication statusPublished - 2000

Cite this

Van Keilegom, I., & Akritas, M. G. (2000). The least squares method in heteroscedastic censored regression models. In M. Puri (Ed.), Festschrift for George Roussas (pp. 379-391)